# SDR AALA202212122215

- Difficulty date: December 9, 2022
- Submitted: December 12, 2022
- Operation: Air carrier
- Aircraft: N872NN
- Make and model: Boeing 737823
- Aircraft serial: 33219
- Aircraft time: 33,617 hours, 14,114 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS AFT RIGHT INBOARD JUMP SEAT FLASHLIGHT BASE INOPERATIVE. REMOVED AND REPLACED THE FLASHLIGHT BASE AT FLIGHT ATTENDANT'S AFT RIGHT INBOARD JUMPSEAT PER AMM 25-64-00.
